# SDR SWAA2025051671792

- Difficulty date: May 15, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N8901Q
- Make and model: Boeing 737-8
- Aircraft serial: 68118
- Aircraft time: 5,704 hours, 3,110 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE BROKEN<[01] R/R?D AFT MEGAPHONE PER AMM.25-64-00.
